# SDR DL76L060108

- Difficulty date: February 8, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 40,669 hours, 6,334 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH F/A`S REPORTED HOT RUBBER SMELL IN CABIN DOOR 2L.  CHECKED WITH ALL GALLEY EQUIPMENTS ON AND APU AND PACKS RUNNING.  NO ODORS SUSPECT FOUND.
